MathSciNet Relay Station
MathSciNet bibliographic data
MR1933051 (2003f:11191) 11Y11 (11A51)
Zhang, Zhenxiang A one-parameter quadratic-base version of the Baillie-PSW probable prime test. Math. Comp. 71 (2002), no. 240, 1699–1734 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement